Narrow Results Clear All
- Medication Errors/Preventable Adverse Drug Events 3
- Nonsurgical Procedural Complications 2
Search results for ""
External Inquiry into the adverse incident that occurred at Queen's Medical Centre, Nottingham, 4th January 2001.
Toft B. London, England: Department of Health; 2001.
This UK Department of Health report details a series of errors that led to the death of a young man due to wrong route administration of the chemotherapy drug vincristine. The fatality occurred as a result of a socio-technical systems failure at the hospital where he received the injection. The report makes 48 recommendations to help minimize the likelihood of this mistake.
Oakeshott I. The Sunday Times. June 18, 2006.
This article reports on incidents of wrong drug and wrong route administration of epidurals in the United Kingdom's National Health Service.
Rapid Response Report 2. London, UK: National Patient Safety Agency; September 3, 2007.
This announcement details the potential for errors and near misses associated with an injectable medication that is available in several formulations.
Journal Article > Commentary
Mistaken identity of skin cleansing solution leading to extensive chemical burns in an extremely preterm infant.
Mannan K, Chow P, Lissauer T, Godambe S. Acta Paediatr. 2007;96:1536-1567.
This case report describes an incident of harm due to application of the wrong cleansing solution, discusses the risk of neonatal burns, and emphasizes the importance of vigilance to prevent such errors.